# SDR WVBA2001048

- Difficulty date: September 26, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc LTIO540*
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 011033T
- Part serial: 4848
- Condition: Inoperative
- Location: Pitch
- Part time: 2,243 hours
- Component: Pitch Computer, Stec
- Component part number: 011033T
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIRCRAFT PORPOISES 5 DEGREES UP AND DOWN IN CRUISE.  AUTOPILOT PITCH COMPUTER REMOVED AND REPLACED WITH LOANER UNIT.  THIS PROBLEM HAS OCCURRED IN THE PAST IT IS SUSPECTED THAT THE SERVO DRIVE SPEED IS TOO SLOW.  SUGEST ADJUSTING THE SPEED AND PERHAPS MOVE THE MOUNT LOCATION CLOSER TO THE ELEVATOR BELLCRANK TO LESSEN VECHANICAL DELAY IN PITCH FROM COMPUTER TO SERVO.
